# SDR DALA2023040202509

- Difficulty date: March 31, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N571DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0064
- Aircraft time: 14,648 hours, 3,114 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3571, FOUND FASTENER HOLE F338 DIAMTER AT FIRST OVERSIZE.TO REPLACE WITH FIRST OVERSIZE FASTENER. CORRECTIVE ACTION: PERFORM VISUAL INSPECTION INSIDE THE FASTENER HOLE AS PER NDT 51-99-10. INSTALLED NEW FASTENER EN6115V5 AND APPLIED PRETECTION PER FIGURE 2 AND AIRBUS A350-57-P036. (LP 2696650)
